# SDR A6WA202107207832

- Difficulty date: July 17, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 38,818 hours, 37,438 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

FLAP FAIL AT 0, FLAPS ALREADY ON MEL, FN 3917 EMERGENCY DECLARED BY CREW.  AS THEY TURNED ONTO AN EXTENDED FINAL INTO ORD, FO FLYING, WENT UNDER 180, SELECTED FLAPS TO 8 & RECEIVED A FLAP MASTER CAUTION, FLAPS NEVER MOVED OUT OF 0.  RAN QRH & DECLARED EMERGENCY.  SELECTED 10 CENTER.  APPROACH FINE, LANDING NORMAL,  HIGHEST BTMS READING WAS 8. REMOVED FROM SERVICE. TROUBLESHOT IAW FIM 27-50-00. FOUND POTENTIOMETERS 6+7  OUT OF LIMITS IAW AMM 27-51-10. RIGGED IAW AMM 27-51-10.  POTENTIOMETERS FELL OUT OF RIG AFTER OPS CHECK OF FLAPS.  R & R FECU IAW AMM 27-51-05. OPS CHECKED GOOD. NO FAULTS FOUND.
